# SDR CA010214009

- Difficulty date: January 31, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Cessna 210L
- Aircraft time: 4,828 hours
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Adapter
- Part number: 12509221
- Condition: Broken
- Location: Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL FILTER ADAPTER WAS FOUND LOOSE DURING OIL FILTER REMOVAL. THIS PART IS SUBJECT TO INSPECTION IN ACCORDANCE WITH AD 96-12-22. ADAPTER WAS REMOVED AND SOME THREADS WERE BROKEN OR MISSING. NEW ADAPTER WILL BE INSTALLED.
